# SDR DL73S961765

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLOOR TRACK INOPERATIVE.  C/A:  REPAIRED WIRE ON TRACK AND REPLACED BATTERY AND POWER SUPPLY FOR AFT TRACK POWER SUPPLY, MFG NR BPS7-3.  BATTERY MFG NR 2013-1A.
